Das, P. K. (2025). Exact smooth and nonsmooth solutions for integro-partial differential equations by rapidly convergent approximation method. Theoretical and Mathematical Physics, 222(1), 53-68. https://doi.org/10.1134/s0040577925010052
Chicago-referens (17:e uppl.)Das, P. K. "Exact Smooth and Nonsmooth Solutions for Integro-partial Differential Equations by Rapidly Convergent Approximation Method." Theoretical and Mathematical Physics 222, no. 1 (2025): 53-68. https://doi.org/10.1134/s0040577925010052.
MLA-referens (9:e uppl.)Das, P. K. "Exact Smooth and Nonsmooth Solutions for Integro-partial Differential Equations by Rapidly Convergent Approximation Method." Theoretical and Mathematical Physics, vol. 222, no. 1, 2025, pp. 53-68, https://doi.org/10.1134/s0040577925010052.